# SDR UIEA2018021400215

- Difficulty date: February 14, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 81,776 hours, 18,921 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: MS9388222
- Condition: Leaking
- Location: Nr 1 Eng Oil Cap
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF THE NR 1 ENGINE OIL CAP LEAKING.  REMOVED AND REPLACED THE OIL CAP O-RING IAW AMM 79-11-03,  RAN ENGINE AT IDLE AND PERFORMED LEAK CHECK IAW AMM 71-00-00.  LEAK CHECKED GOOD.
